# SDR COMA2010033050074

- Difficulty date: March 30, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Aircraft: N936CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7043
- Aircraft time: 37,073 hours, 33,452 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 601R5311245
- Condition: Cracked
- Location: Fuselage
- Part time: 37,073 hours, 33,452 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK AT FLOOR WEB JUST O/B OF ADG STOW PUMP, FS 193.  REMOVED DAMAGE AND INSTALLED REPAIR DOUBLER IN ACCORDANCE WITH REO 601R-53-11-245 REV B.
